Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A very singular solution of a quasilinear degenerate diffusion equation with absorption

Authors: L. A. Peletier and Jun Yu Wang
Journal: Trans. Amer. Math. Soc. 307 (1988), 813-826
MSC: Primary 35K65; Secondary 35K55
MathSciNet review: 940229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to study the existence of a nonnegative solution of the Cauchy problem

$\displaystyle {u_t} = \operatorname{div} (\vert\nabla u{\vert^{p - 2}}\nabla u) - {u^q},\qquad u(x,\,0) = 0\quad {\text{if}}\;x \ne 0,$

which is more singular at $ (0,\,0)$ than the fundamental solution of the corresponding equation without the absorption term.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K65, 35K55

Retrieve articles in all journals with MSC: 35K65, 35K55

Additional Information

PII: S 0002-9947(1988)0940229-6
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia